# SDR 07FDEA01194

- Difficulty date: March 30, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- Aircraft time: 39,189 hours, 27,373 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Delaminated
- Location: Nr 1 Krueger
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LWR SURFACE L/E PNL DELAMINATING AFT OF NR 1 KRUEGER FLAP.  REMOVED DAMAGE AND BONDED REPAIR PLIES PER SRM 51-40-9.  PAINTED PER MM 51-20-151-7.
